# SDR SWAA2023031600770

- Difficulty date: February 8, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT NEEDS REPACK<[01] NON-ROUTINE WRITTEN IN ERROR. SHOULD READ R1 DOOR SLIDE SKIRT IS TOUCHING CABIN FLOOR. [TTG8Q00J0H2Y];[02] VERIFIED STEP 1
